# SDR GLBA2001019

- Difficulty date: February 1, 2001
- Submitted: February 3, 2001
- Operation: Air carrier
- Aircraft: N261GL
- Make and model: Beech 1900D
- Aircraft serial: UE261
- Aircraft time: 9,931 hours, 13,326 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Control Unit
- Condition: Failed
- Location: Cabin Pressure
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RETURN TO BLOCK, WOULD NOT PRESSURIZE.  CND ON GROUND, OPS CHECKED SYSTEM GOOD.
